Thanks for your reply Nicky, the oncologist said Ibrance worked 22 months out of 66 women. I was told ned after took 6 months Ibrance and I was so pleased. Now it is changed again. Sometimes the emotion side can not cope,I stayed in bed for few days and I hope feel better soon. you all are so inpiring women. I wish all you Merry Christmas.
The hormone treatments will only work for a certain time before the sneaky BC mutates to get around their effectiveness. Ibrance, from what I understand, increases the effectiveness of the hormone so it might have been that without it you would have had progression sooner. Cape is however another, but totally different, very effective treatment and I’m sure you will join in on the Xeloda/Capecitabine thread that is very active and get help and support from there in the new year.
Hi, I had a scan showed a met in my lung. The oncologist said the Ibrance stops working after 16 months which is really dissappointed. I am going to start Cap after Christmas.
Hi Karen I just read your post. I don't know much about tumour markers as my trial relies on CT scans but I understand feeling scared! I read on an American website that Ibrance can take 3 or 4 months to show a result, have you heard this? I suppose the question is...are your tumour markers up since you started the trial or have they never gone down? I think I'd be asking for a scan before any treatment change. Thinking of you xx
Hi again Karen, yes I did get a very sore throat around day 10 of my first or second cycle, I completely lost my voice for 2 weeks and had to have antibiotics. I was never sure what caused this but I think respiratory tract infections are not unusual with Ibrance.
The good news is that these SEs tend to get better over time and I've never had another problem. I suppose I do try to avoid crowds at the end of the third week when your immunity is low and I did have a flu jab. Hope you feel better soon, if your bloods bounce back after the week off its ok to carry on xx
Hi Karen I'm on Ibrance, now on 9th cycle but I haven't experienced swollen hands. I can't understand your other symptom but post again and I'll try to help. My side effects have been mainly upset stomachs and cramps, hair, eyelash and eyebrow thinning, tiredness and some nausea. I'm on a trial with another drug as well so I'm not sure which cause what!